Respectful quasiconformal extension from dimension$n$−1 to$n$

Jouni Luukkainen Department of Mathematics, University of Helsinki

TBD mathscidoc:1701.332800

Arkiv for Matematik, 31, (2), 355-376, 1991.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:41 uploaded by arkivadmin ] [ 205 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{jouni1991respectful,
  title={Respectful quasiconformal extension from dimension$n$−1 to$n$},
  author={Jouni Luukkainen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203541374472609},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={2},
  pages={355-376},
  year={1991},
}
Jouni Luukkainen. Respectful quasiconformal extension from dimension$n$−1 to$n$. 1991. Vol. 31. In Arkiv for Matematik. pp.355-376. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203541374472609.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved